# SDR U2RA2023051600022

- Difficulty date: April 27, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 68,473 hours, 17,292 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1660RP
- Condition: Punctured
- Location: Zone 200
- Part time: 906 hours, 303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE TO REPLACE DOOR 4 LEFT EVACUATION SLIDE/RAFT, SLIDE/RAFT DEPLOYED INSIDE THE AIRCRAFT.  WHEN INSTALLING THE CYLINDER SAFETY PIN PER AIRCRAFT MAINTENANCE MANUAL (AMM) TASK 25-66-01-004-154, SUBTASK 25-66-01-014-006, THE CYLINDER SAFETY PIN WOULD NOT FULLY INSTALL.  AN ALLEN WRENCH WAS USED AS INSTRUCTED IN THE AMM SUBTASK, BY TURNING THE MECHANISM IN THE COUNTERCLOCKWISE DIRECTION.  THE SLIDE INFLATED IN THE GALLEY AREA, CAUSING MINOR INJURY TO THE TECHNICIAN.  DUE TO THE TECHNICIAN BEING TRAPPED, THE INFLATABLE WAS PUNCTURED TO RELEASE THE PRESSURE.  SERVICEABLE SLIDE/RAFT WAS INSTALL WITHOUT INCIDENT.
